MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID - TYPE "N" PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID - TYPE "N" PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-36
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during routine check, the cardiosave intra-aortic balloon pump (iabp) malfunctioned.Unit is making a noise when starting up.There was no patient involvement reported.Getinge field service engineer (fse) was dispatched to evaluate the unit.During the evaluation, the fse addressed the reported noise by replacing drive manifold assembly (p/n: 0104-00-0031).Following the repair, the device was confirmed to be operating properly and was released to the customer.
 
Additional Manufacturer Narrative
E.Initial reporter initial reporter: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID - TYPE "N" PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50272067
Report Number2249723-2026-0003870
Device Sequence Number10324796
Product Code DSP
UDI-Device Identifier10607567114187
UDI-Public(01)10607567114187
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-36
Device Catalogue Number0998-00-0800-36
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer08/21/2026
09/15/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/07/2026
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown